# SDR CA150220007

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Melted
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, AN A/C EXPERIENCED A DUAL LOST OF AC GENERATOR POWER AFTER 25 MINUTES OF FLIGHT. THE AIRCRAFT DECLARED AN EMERGENCY AND RETURNED TO THE AIRPORT OF DEPARTURE SAFELY. THE INVESTIGATION DISCOVERED DAMAGED WIRES IN THE AC VARIABLE FREQUENCY WIRING LOOM ON THE RH WING REAR SPAR BETWEEN NACELLE AND FUSELAGE ADJACENT TO A CLAMP. SOME OF THESE WIRES WERE FOUND TWISTED AND MELTED.  EVENT IS UNDER INVESTIGATION BY BOMBARDIER AEROSPACE. THIS ISSUE IS RELATED TO AD CF-2012-25 (SB8-24-86A), DASH-8 AOM 1004. MS_IS8Q2400013_-A WAS NOT DONE. THIS A/C WAS IN STORAGE FOR A PERIOD OF TIME BEFORE GOING PRESENT OPERATOR. REQUEST HAS BEEN SENT BACK TO SEE IF AND WHEN AD CF-2012-25 WAS COMPLIED WITH.
